Communications in Mathematical Sciences

Volume 9 (2011)

Number 2

Unconditionally stable schemes for higher order inpainting

Pages: 413 – 457

DOI: http://dx.doi.org/10.4310/CMS.2011.v9.n2.a4

Authors

Andrea Bertozzi (Department of Mathematics, University of California at Los Angeles)

Carola-Bibiane Schönlieb (Institute for Numerical and Applied Mathematics, Georg-August University of Göttingen, Germany)

Keywords

image inpainting, higher order equations, numerical schemes

2010 Mathematics Subject Classification

34K28, 35G25

Full Text (PDF format)